SESSION GRID – WEDNESDAY, OCTOBER 21ST

Time	Brahma Room	Angus Room	Santa Fe Room	Pancho Villa Room	Kohlberg Room
1:00 PM - 4:00 PM	1A: Pre- Conference Workshop: Integrating Service-Learning into Engineering and Computing Education	1B: Pre- Conference Workshop: Teaching and Assessment Strategies that Value Innovative Thinking	1C: Pre- Conference Workshop: Process to Draft the Program Educational Objectives for Undergraduate Engineering Degree Programs	1D: Pre- Conference Workshop: Agile Way of Educating	1E: Pre- Conference Workshop: Ideas at Play
5:00 PM - 8:00 PM	2A: Pre- Conference Workshop: Encouraging Information Rich Engineering Design		2C: Pre- Conference Workshop: Agile Teaching and Learning	2D: Pre- Conference Workshop: How to Select an Area of Scholarship and Address the Applicable Review Criteria to Publish a Paper in the IEEE Transactions on Education	

SESSION GRID – THURSDAY, OCTOBER 22ND

Time	Kohlberg Room	Pancho Villa Room	Angus Room	Brahma Room	Charolais Room	Longhorn Room	Hereford Room	Rio Grande Room	Santa Fe Room
11:00 AM - 12:30 PM	T1A: SS: Connecting and Expanding the Emerging Engineering Education Research & Innovation (EER&I) Communities	T1B: SS: Movin' Along: Investigating Motion and Mechanisms Using Engineering Design Activities	T1C: First and Second Year Topics I	T1D: K-12 Education I	T1E: Social and Cognitive Aspects of Learning	T1F: Innovation and Entrepreneur- ship I	T1G Learning in Teams	T1H: Learning Analytics I	T1I: Software Engineering Education
2:30 PM - 4:00 PM	T2A: SS: Design Metaphors - Rethinking the vocabulary of design education	T2B: SS: Helping Tomorrow's Engineers Ask Productive Questions	T2C: Innovative Curriculum & Course Design I	T2D: K-12 Education II	T2E Blended Learning Approaches	T2F: Game based learning I	T2G: Student engagement I	T2H: Learning Analytics II	T2I: Teaching Cryptography & Computer Security
4:30 PM - 6:00 PM	T3A: SS: Introduction to Systematic Reviews in Engineering Education Research	T3B: SS: Exploring the Black Box of Dissemination- The Role of Professional and Organizational Development	T3C: Engineering Identity	T3D: Curriculum change	T3E: Assessment in Computer Science	T3F: Game based learning II	T3G: Gender in Engineering and Computing I	T3H: Motivation	T3I: Teaching and Learning Math

SESSION GRID – FRIDAY, OCTOBER 23RD

Time	Kohlberg Room	Pancho Villa Room	Angus Room	Brahma Room	Charolais Room	Longhorn Room	Hereford Room	Rio Grande Room	Santa Fe Room
9:00 AM - 10:30 AM	F1A: SS: Taking Stock: Using a Landscape Inventory to Drive Curriculum and Program Change	F1B: SS: Helping your students learn "Engineering- ese": Using the results of conceptual change research to inform your instruction	F1C: Innovative Mobile tools and applications	F1D: Game-Based Learning III	F1E: Flipped Classroom	F1F: Industry Oriented Teaching and Learning	F1G: MOOCs and Big Data	F1H: Teaching and Learning Programming I	F1I: Cyber Security
11:00 AM - 12:30 PM	F2A: SS: CE2016 Updated Computer Engineering Curriculum Guidelines	F2B: Special Session: What the Heck is That?! Adaptation of Evidence-Based Instructional Practices	F2C: Mobile Teaching and Learning	F2D: Game-Based Learning IV	F2E: Student engagement II	F2F: Gender in Engineering and Computing II	F2G: Faculty Development	F2H: Teaching and Learning Programming II	F2I: Design methods
2:30 PM - 4:00 PM	F3A: SS: Is the Engineer of 2035 a Maker?	F3B: Special Session: Agents for Change in Engineering & Computer Science Education	F3C: Using Robots in Teaching and Learning	F3D: Retention	F3E: Design Education II	F3F: Social Responsibility and Ethics	F3G: Faculty Development II	F3H: Interdisciplinary Education in Programming	F3I: Embedded Systems Education I
5:00 PM - 6:30 PM	F4A: SS: Qualitative Research on Psychological Experience: A Starting Point for Using Interpretative Phenomenologi cal Analysis	F4B: Special Session: Aesthetics and Emotional Engagement: Why it Matters to Our Students, Why it Matters to Our Professions	F4C: Student- Centered Education I	F4D: K-12 Teacher Education and Computationa I Thinking	F4E: K-12 Education III	F4F: Design Education III	F4G: Philosophy Of Engineering	F4H: Professional Skills	F4I: Embedded Systems Education II

SESSION GRID – SATURDAY, OCTOBER 24TH

Time	Kohlberg Room	Pancho Villa Room	Angus Room	Brahma Room	Charolais Room	Longhorn Room	Hereford Room	Rio Grande Room	Santa Fe Room
9:00 AM - 10:30 AM	S1A: Panel: International iCampus Forum (IC15) on "Smart Education in Smart Cities"	S1B: New Approaches- Student- Center	S1C: Student Center Education	S1D: Assessment I	S1E: First and Second Year Topics II	S1F: Online Assessment	S1G: Innovative Curriculum & Course Design I	S1H: Innovative Curriculum & Course Design II	S1I: Faculty Development III
11:00 AM - 12:30 PM	S2A: Technological Tools I	S2B: Computer Based Learning	S2C: Innovative Curriculum & Course Design III	S2D: Curriculum Design III	S2E: Innovative Curriculum & Course Design IV	S2F: K-12 education III	S2G: Online- distance Learning	S2H: Assessment	S2I: Innovative Curriculum & Course Design V
2:30 PM - 4:00 PM	S3A: Innovative Curriculum & Course Design VI	S3B: Global Programs	S3C: Outreach & University, Community Collaborations	S3D: First and Second Year Topics III	S3E: Student Interest	S3F: Student- Centered Education IV	S3G: K-12- education IV	S3H: Innovative Curriculum & Course Design VII	S3I: Project- Based Learning
4:30 PM - 6:00 PM		S4B: Innovative Tools and Approaches	S4C: Non- Traditional Students	S4D: Technological Tools II	S4E: Co-Ops and Early Career Training	S4F: Communication and Storytelling	S4G: Computing Education		S4I: Innovative Curriculum & Course Design VIII